MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Model Number A303314A
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be "leakage during fill of catheter" with a potential route cause of " poor interface of tip with inflation valve." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.Swab surface of bard® ez-lok® sampling port with antiseptic wipe.Using aseptic technique, position the syringe in the center of the sampling port.Press the syringe firmly and twist gently to access the sampling port.Slowly aspirate urine sample into syringe and remove syringe from sample port.Unkink tubing if necessary and transfer urine specimen into specimen cup or follow hospital protocol.Discard syringe according to hospital protocol.Follow established hospital protocol for specimen labeling and transport to lab." the device was not returned.
 
Event or Problem Description
It was reported that the sterile water syringe to inflate the balloon only had 1-5mls of fluid and the rest was air.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8917688
Report Number1018233-2019-04921
Device Sequence Number1812277
Product Code MJC
UDI-Device Identifier00801741073786
UDI-Public(01)00801741073786
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberA303314A
Device Catalogue NumberA303314A
Device Lot NumberNGDN1592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1